# SDR EVCA201909041

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N54AE
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- Aircraft time: 37,482 hours, 7,150 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23087146
- Part serial: 337126
- Condition: Leaking
- Location: Engine
- Part time: 5,719 hours
- Component: Engine, Rroyce
- Component part number: 23004545
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: R

## Discrepancy

DURING POST 300 HOUR MAINTENANCE AUTO ROTATION CHECK, THE ENGINE FLAMED OUT WHEN THE THROTTLE WAS ROLLED DOWN TO IDLE. DURING INSPECTION, THE FUEL CONTROL PR/PG VALVE SHOWED SIGNS OF PNEUMATIC LEAKAGE.
